# SDR ASAA0944871

- Difficulty date: February 13, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- Aircraft time: 40,959 hours, 22,600 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C357051
- Condition: Chafed
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B FORE FLAP I/B LEADING EDGE CHAFED.  REMOVED DAMAGED SECTION OF LEADING EDGE SKIN FABRICATED AND INSTALLED REPLACEMENT SECTION OF LEADING EDGE SKIN IAW B DWG 65C35705.
